Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 150, NWS Cheyenne, WY

July 10, 2013Kimball County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 10, 2013, 6:02 PM MDT for Kimball County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 6:02 PM MDT (00:02 UTC)
Expired
Jul 10, 2013, 6:45 PM MDT
In force
43 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Kimball County, NE

The radar

The Cheyenne radar (KCYS), 72 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 6:35 PM MDTHAIL 0.257 N Bushnell, NEPEA HAIL AND AROUND A QUARTER INCH OF RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:29 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
2954 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-88 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WUUS55 KCYS 110002
SVRCYS
NEC105-110045-
/O.NEW.KCYS.SV.W.0150.130711T0002Z-130711T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
602 PM MDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 645 PM MDT

* AT 600 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
  OF ALBIN...AND MOVING EAST AT 5 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  OLIVER CAMPGROUND...OLIVER RESERVOIR AND BUSHNELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4122 10405 4139 10405 4139 10404 4139 10379
      4121 10380
TIME...MOT...LOC 0002Z 276DEG 5KT 4132 10399

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
2 follow-up statements
844 
WWUS55 KCYS 110030
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
630 PM MDT WED JUL 10 2013

NEC105-110045-
/O.CON.KCYS.SV.W.0150.000000T0000Z-130711T0045Z/
KIMBALL NE-
630 PM MDT WED JUL 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KIMBALL COUNTY UNTIL 645 PM MDT...

AT 627 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
PINE BLUFFS...AND MOVING SOUTH AT 5 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME WESTERN KIMBALL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4122 10405 4139 10405 4139 10404 4139 10379
      4121 10380
TIME...MOT...LOC 0030Z 019DEG 5KT 4125 10404

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
803 
WWUS55 KCYS 110041
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
641 PM MDT WED JUL 10 2013

NEC105-110051-
/O.EXP.KCYS.SV.W.0150.000000T0000Z-130711T0045Z/
KIMBALL NE-
641 PM MDT WED JUL 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KIMBALL COUNTY
WILL EXPIRE AT 645 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4122 10405 4139 10405 4139 10404 4139 10379
      4121 10380
TIME...MOT...LOC 0041Z 019DEG 5KT 4124 10405

$$

LIEBL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 5:43 PM MDT, 19 minutes earlier.

Area forecast discussion, Jul 10, 5:43 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT WED JUL 10 2013

.UPDATE...
ISSUED AT 542 PM MDT WED JUL 10 2013

THUNDERSTORMS SO FAR HAVE NOT BEEN AS WIDESPREAD OR INTENSE AS
EXPECTED AS OF 2315Z. STRONGEST STORMS WERE LOCATED OVER FAR
NORTHERN GOSHEN AND WEST CENTRAL SIOUX COUNTIES. POTENTIAL STILL
EXISTS FOR ADDITIONAL STRONG STORMS OVER THE PANHANDLE AND NEARBY
PARTS OF WYOMING THROUGH THE EVENING...WITH THE MOIST AND UNSTABLE
ATMOSPHERE. IN A RECENT UPDATE HAVE INCREASED POPS OVER THE
NORTHERN PANHANDLE FOR THE EVENING AND ADJUSTED POPS ELSEWHERE.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 158 PM MDT WED JUL 10 2013

A FEW SHOWERS AND STORMS ONGOING OVER AND JUST EAST OF THE LARAMIE
RANGE EARLY THIS AFTERNOON. EXPECT THIS TO GRADUALLY INCREASE
THROUGH LATE THIS AFTERNOON AS IT MOVES EAST AND SOUTHEAST. EXPECT
THE ACTIVITY TO CLEAR THE CWA EARLY THIS EVENING. A FEW STORMS
COULD BE SEVERE WITH GOOD SHEAR AND INSTABILITY IN
PLACE...ESPECIALLY OVER THE SOUTHERN PANHANDLE.

DRIER AND VERY WARM/HOT CONDITIONS EXPECTED THURSDAY AS AN UPPER
RIDGE MOVES ACROSS THE REGION WITH TEMPERATURES LIKELY TOPPING
OUT AROUND 100 OVER PARTS OF THE PANHANDLE. ISOLATED CONVECTION
NOT OUT OF THE QUESTION OVER THE PLAINS BUT WILL MAINTAIN SILENT
POPS FOR NOW. THE UPPER RIDGE WILL SIFT EAST AND TILT SW-NE
THURSDAY NIGHT AND FRIDAY LEAVING A MORE SWLY FLOW ALOFT OVER THE
AREA. THIS WILL ADVECT SOME INCREASED MOISTURE BACK ACROSS THE CWA
AND WITH ANY RIPPLES IN THE FLOW SHOULD SEE SOME INCREASE IN
MAINLY LATE DAY CONVECTION FRIDAY INTO FRIDAY EVENING.
TEMPERATURES A BIT COOLER FRIDAY DUE TO LOWER 700MB TEMPS BUT
STILL VERY WARM OVERALL.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 300 PM MDT WED JUL 10 2013

ALL MODELS SHOW THE STRONG UPPER LEVEL HIGH REMAINING OVER THE
CENTRAL GREAT PLAINS THROUGH THE WEEKEND...AND LIKELY BUILDING
NORTH AS WELL. THIS GENERAL PATTERN WILL ALLOW SUBTROPICAL
MOISTURE TO MOVE NORTHWARD OVER THE ROCKYS AND REMAIN OVER THE
AREA POSSIBLY INTO EARLY NEXT WEEK AS THE RIDGE FLATTENS A BIT.
LLVL INSTABILITY AND HIGH PW/S OVER 1.00 INCH TO 1.50 INCHES WILL
RESULT IN AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS OVER MOST OF
THE AREA BOTH SATURDAY AND SUNDAY. THUNDERSTORMS WILL DEVELOP OVER
SOUTHEAST WYOMING EARLIER IN THE AFTERNOON AND THEN MOVE EASTWARD
INTO WESTERN NEBRASKA LATER IN THE AFTERNOON OR IN THE EVENING. A
FEW STRONG TSTORMS ARE POSSIBLE EAST OF THE LARAMIE RANGE...BUT
0-6KM SHEAR APPEARS TO BE MINIMAL ON SATURDAY...AND MAYBE MODERATE
ON SUNDAY. THE GEM AND ECMWF APPEAR TO BE MORE
AGGRESSIVE...SHOWING THE POSSIBILITY OF HEAVY RAIN WITH VERY SLOW
STORM MOTION THIS WEEKEND. INCREASED POP BETWEEN 30 TO 60 PERCENT
ACROSS THE AREA...HIGHEST OVER THE MOUNTAINS.

FOR NEXT WEEK...THE GFS SHOWS THE UPPER LEVEL HIGH RETROGRADING
WESTWARD WHICH WILL RESULT IN HIGHER SUBSIDENCE ALOFT OVER THE
EASTERN PLAINS. THIS MAY ENOUGH TO LIMIT TSTORM DEVELOPMENT EAST
OF I25...WITH SHOWERS AND TSTORMS CONTINUING OVER THE HIGHER
TERRAIN OF SOUTHEAST WYOMING. ECMWF STILL SHOWS THIS HIGH FURTHER
EAST WITH TSTORM ACTIVITY MORE WIDESPREAD ACROSS THE FORECAST
AREA. KEPT POP BETWEEN 10 TO 20 PERCENT FOR NOW EAST OF THE
LARAMIE RANGE DUE TO UNCERTAINTY WITH THE POSITION OF THE UPPER
LEVEL HIGH. MAX AND MIN TEMPERATURES WILL REMAIN WELL ABOVE NORMAL
THROUGH THE WHOLE FORECAST PERIOD...WITH HIGHS IN THE MID TO UPPER
80S WEST OF THE LARAMIE RANGE...AND 90S ELSEWHERE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON)
ISSUED AT 542 PM MDT WED JUL 10 2013

VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH FRIDAY. PATCHY
LOW CLOUDS AND FOG MAY BE POSSIBLE ALONG AND JUST EAST OF THE
SOUTHERN LARAMIE RANGE BETWEEN 08Z AND 15Z. SOME THUNDERSTORMS
WILL CONTINUE OVER THE EAST PART OF THE CWA THROUGH 05Z. THEN
AFTER A DRIER DAY THURSDAY...MORE LATE DAY STORMS CAN BE EXPECTED
FOR FRIDAY. BRIEF MVFR CEILINGS AND VISIBILITIES IN RAIN WILL BE
POSSIBLE WITH THE ACTIVITY.

&&

.FIRE WEATHER...
ISSUED AT 158 PM MDT WED JUL 10 2013

NO CONCERNS EXPECTED AS WEATHER ELEMENTS ARE EXPECTED TO REMAIN
NON-CRITICAL OTHER THAN SOME LOW AFTERNOON RELATIVE HUMIDITIES
OVER PARTS OF SOUTHEAST WYOMING ON THURSDAY. WIDELY SCATTERED
SHOWERS AND THUNDERSTORMS WILL OCCUR INTO THIS EVENING MAINLY OVER
SOUTHEAST PARTS OF THE CWA...WITH MORE WIDESPREAD ACTIVITY IN THE
AFTERNOONS AND EVENINGS FRIDAY INTO EARLY NEXT WEEK AS SOME
MONSOONAL-TYPE MOISTURE MOVES ACROSS THE REGION.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...WEILAND
SHORT TERM...RE
LONG TERM...TJT
AVIATION...WEILAND
FIRE WEATHER...RE
Hazardous weather outlook, Jul 10, 1:45 PM MDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
145 PM MDT WED JUL 10 2013

WYZ101-103>106-109>116-111100-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
145 PM MDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP WEST OF THE LARAMIE RANGE THIS
AFTERNOON THEN END EARLY THIS EVENING. SOME OF THE STORMS WILL PRODUCE
GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED MAINLY LATE DAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH MONDAY. THE PROBABILITY FOR SEVERE THUNDERSTORMS WILL BE
LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-107-108-117>119-111100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-EAST PLATTE COUNTY-
GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
145 PM MDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
MOVE EAST AND SOUTHEAST INTO THIS EVENING. SOME OF THE THUNDERSTORMS
MAY PRODUCE SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WIND GUSTS
THE MAIN THREAT THOUGH AN ISOLATED BRIEF TORNADO IS POSSIBLE AS WELL.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM FOR PLATTE...
GOSHEN AND LARAMIE COUNTIES IN WYOMING AND THE SOUTHERN NEBRASKA
PANHANDLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED MAINLY LATE DAY THUNDERSTORMS WILL BE
POSSIBLE FRIDAY THROUGH MONDAY. THE PROBABILITY FOR SEVERE
THUNDERSTORMS WILL BE LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jul 10, 4:34 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT WED JUL 10 2013

WYZ102-108-102300-
GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
434 PM MDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NIOBRARA AND NORTHERN
GOSHEN COUNTIES UNTIL 500 PM MDT...

AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAWHIDE BUTTES...OR 10 MILES SOUTH OF
LUSK...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JAY EM...
  PRAIRIE CENTER...
  VAN TASSELL...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4269 10406 4237 10405 4244 10456 4247 10465
      4260 10466 4261 10482 4277 10480
TIME...MOT...LOC 2233Z 290DEG 13KT 4261 10448

LIEBL
Special weather statement, Jul 10, 4:55 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
455 PM MDT WED JUL 10 2013

WYZ102-107-108-102330-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
455 PM MDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN PLATTE...
SOUTHERN NIOBRARA AND NORTHWESTERN GOSHEN COUNTIES UNTIL 530 PM
MDT...

AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAWHIDE BUTTES...OR 9 MILES SOUTH OF LUSK...
MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RAWHIDE BUTTES...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

&&

LAT...LON 4265 10418 4248 10437 4255 10465 4263 10475
      4272 10463 4273 10448
TIME...MOT...LOC 2255Z 309DEG 16KT 4262 10448

LIEBL
Special weather statement, Jul 10, 5:19 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
519 PM MDT WED JUL 10 2013

NEZ095-WYZ102-102345-
NIOBRARA COUNTY WY-NORTH SIOUX NE-
519 PM MDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SIOUX AND FAR
SOUTHEASTERN NIOBRARA COUNTIES UNTIL 545 PM MDT...

AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES WEST OF HARRISON...OR 18 MILES EAST OF
LUSK...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HARRISON...
  VAN TASSELL...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

&&

LAT...LON 4281 10387 4259 10386 4261 10406 4261 10425
      4271 10424 4281 10415
TIME...MOT...LOC 2318Z 269DEG 13KT 4270 10410

LIEBL
Special weather statement, Jul 10, 5:34 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 PM MDT WED JUL 10 2013

WYZ118-119-110015-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
534 PM MDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST LARAMIE COUNTY UNTIL
615 PM MDT...

AT 532 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GUN BARREL...OR 30 MILES NORTHEAST OF
CHEYENNE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GUN BARREL...
  MERIDEN REST AREA...
  ALBIN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4156 10406 4132 10406 4135 10446 4157 10446
TIME...MOT...LOC 2334Z 269DEG 13KT 4144 10436

LIEBL
Special weather statement, Jul 10, 5:39 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT WED JUL 10 2013

NEZ054-110030-
KIMBALL NE-
539 PM MDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIMBALL COUNTY UNTIL
630 PM MDT...

AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF PINE BLUFFS...OR 18 MILES
WEST OF KIMBALL...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OLIVER CAMPGROUND...
  OLIVER RESERVOIR...
  BUSHNELL...

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 2 AND
18.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4139 10371 4119 10369 4119 10405 4139 10405
TIME...MOT...LOC 2340Z 284DEG 12KT 4129 10398

LIEBL
Special weather statement, Jul 10, 5:45 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
545 PM MDT WED JUL 10 2013

WYZ108-110030-
GOSHEN COUNTY WY-
545 PM MDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR FAR NORTHEASTERN GOSHEN COUNTY
UNTIL 630 PM MDT...

AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JAY EM...OR 19 MILES SOUTH OF LUSK...MOVING
EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JAY EM...
  PRAIRIE CENTER...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4260 10406 4233 10406 4239 10448 4260 10442
TIME...MOT...LOC 2345Z 281DEG 14KT 4249 10437

LIEBL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:16 PM MDTSpecial Weather StatementCYSSioux44 min
Jul 10, 6:23 PM MDTSevere Thunderstorm WarningCYSDawes37 min
Jul 10, 6:33 PM MDTSpecial Weather StatementCYSSioux27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.